# SDR ASAA0180062

- Difficulty date: February 9, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: D29982107
- Part serial: 1947
- Condition: Failed
- Location: Slide
- Part time: 22,326 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C09 C-CHECK, R1 DOOR EMERGENCY SLIDE HARNESS FAILED THE AMPERAGE CHECK.  REMOVED AND REPLACED SLIDE ASSEMBLY.  AMPERAGE CHECKED OK.  (M)
